This week has been an extremely rough week for me. I may have mentioned this in my Roaccutane post, I do not remember but I started new birth control pills called Diane 35 and those pills have caused me to be on an eating frenzy. I have been battling constant cravings and hunger since Monday. Even now I am sitting here thinking about food and I just ate! At first I was thinking maybe it's because last week I ate mostly raw during the week. So maybe my body is just craving the things that I didn't eat last week, but then my other mind told me to read some reviews on the new pills. I read about 50+reviews and about 45 of them complained about the cravings.
Because of the cravings I gained almost 5lbs since Monday. Monday I weighed 190.6 Today I weight 195.8! Seriously?? This is the first time I have ever gained weight while taking bc pills. The first one I tried was "Yaz" but it gave me really bad chest pains, so I had to switch pills. The one I was on for the longest was femiane and while it did make my skin look horrible, I did not gain weight while I was on it. Another thing I hate about these new pills is I think they give me headaches. I take them at night and sometimes I wake up in the middle of the night with a slight headache. They make me moody. I am ready to snap at everyone! Really? I am a woman, I deal with moodiness without being on the pill! I don't need any extra help. My breasts are sore at hell, I have ankle pain which I haven't had since I started working out and I am all together in a crappy mood!
It has only been a week and I already feel like these pills are a no go. So I am going to get them changed. One of the pros that persons mention about these pills is that taking it gives them clear skin, I have had acne since I was 16 and while I know the importance of having clear skin in this case the cons outweighs the pros for me.
Honestly, this week I am calling a total failure. Can I get a do over? Of course, but my do over will probably start on Monday. I know it is best to get back on the horse right after you fall off but right now I can't be bothered. It's the weekend, I am going to work on my mood because I am still pissed for not reason! Oh ya'll don't know how much I am hating these pills. It's like pms all over again. Pray for me. I hope everyone else is having a better week. I still have to post my update pictures. I will do that sometime today. Thanks for reading I appreciate your support thanks :D